# SDR R61A201209150498

- Difficulty date: September 15, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N162HL
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000231
- Aircraft time: 9,749 hours, 5,358 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669004
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND RIGHT FLOORBEAM CORRODED AT FRAME 87.  MAINTENANCE REMOVED AND REPLACED THE RIGHT FLOORBEAM AT FRAME 87 IAW EMB 190 SRM 51-40-02, 51-41-01, 51-43-01, AND 51-42-01.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
